Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Trying to conceive, unsuccessful. Experiencing stomach cramps, headaches, stomach bloating. Pregnant?

Hi my name is xxxxx, I m 18 years old. I m regularly sexually active and use no contraception . My boyfriend are trying to conceive and have been unsuccessful for about 8 months now, but for the past two or three week I have had stomach cramping, head aches, and my whole stomach had been pretty firm. Could I finally be pregnant?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello and welcome to healthcare magic forum !

Symptoms do not suggest that you are pregnant however you can get a pregancy test kit and take the test to confirm! the sure signs will be that your cycle will stop and you might have morning sickness and the size of your breasts will change. But it is a bit early to concieve so try after two years. the symptoms are suggestive of a possible urinary infection. so if you have burning urine and pain in the urethra kindly get checked by a physician.

wishing you good luck!
Answered: Fri, 18 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor